# SDR FDEA201401210148

- Difficulty date: January 21, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974222202
- Condition: Corroded
- Location: Frame 66
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FRAME 66 FLOORBEAM CORRODED.   REMOVED FLOORBEAM IAW SRM 51-40-21.   INSTALLED NEW FLOORBEAM IAW SRM 51-72-10.   MAJOR REPAIR IAW GMM 6-2-100.
